# SDR DALA2025062504754

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,434 hours, 40,825 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W 621176-14AD REV B LH WING LOWER SPAR CAP LEAK REPAIR.   DAMAGED AREA REPAIRED PER ERA 621176-14AD REV B PRI 621176-14AD (1043689).
